# SDR 97ZZZX3516

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327628
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SCC/FAI - ON FERRY FLIGHT, AIRCRAFT RETURNED TO SCC DUE TO INTERMITTENT DOUBLE SHORTED SECONDARY NR 4 ENGINE, NR 3 CYLINDER.  MAINTENANCE REPLACED NR 4 CYLINDER AND RETURNED AIRCRAFT TO SERVICE.  (X)
